TITLE

Semiclassical theory of time-dependent curve crossing problems

AUTHOR(S)
Teranishi, Yoshiaki; Nakamura, Hiroki
PUB. DATE
August 1997
SOURCE
Journal of Chemical Physics;8/8/1997, Vol. 107 Issue 6, p1904
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
It is shown that the newly completed accurate semiclassical theory for time-independent curve crossing problems can be usefully utilized to study various time-dependent curve crossing problems. Quadratic time-dependent problems can be solved exactly with use of the theory developed for the time-independent linear potential model. Furthermore, accurate and compact semiclassical theory can be formulated for general curved potentials. Even diabatically avoided crossing cases can be nicely treated. Multi-level problems can also be handled without difficulty with use of a new method to evaluate the necessary basic parameters directly from adiabatic potentials on the real axis in the fully diagonalized adiabatic representation. This method does not require a search for complex crossing points in the multi-level system, which is practically very difficult especially when the number of levels exceeds three. © 1997 American Institute of Physics.
ACCESSION #
33899291

 

Related Articles

  • Earing Prediction in Cup Drawing Based on Non-Associated Flow Rule. Yoon, J. W.; Stoughton, T. B.; Dick, R. E. // AIP Conference Proceedings;2007, Vol. 908 Issue 1, p685 

    An anisotropic constitutive model based on Non-Associated Flow Rule (Non-AFR), which incorporates plane stress yield functions (Hill’s quadratic function and Yld2000-2d by Barlat et al.), was implemented to finite element codes (ABAQUS, LS-DYNA 3D) by using User Material options. By using...

  • QUADRATIC NUAT B-SPLINE CURVES WITH MULTIPLE SHAPE PARAMETERS. DUBE, MRIDULA; SHARMA, REENU // International Journal of Machine Intelligence;2011, Vol. 3 Issue 1, p18 

    In this paper a new kind of splines, called quadratic non‐uniform algebraic trigonometric B‐splines (quadratic NUAT Bsplines) with multiple shape parameters are constructed over the space spanned by ( ). As each piece of the curves is generated by three consecutive control points,...

  • Null cubics and Lie quadratics. Noakes, Lyle // Journal of Mathematical Physics;Mar2003, Vol. 44 Issue 3, p1436 

    Riemannian cubics are curves in a Riemannian manifold M satisfying a variational condition. They arise in computer graphics and in trajectory planning problems for rigid body motion, where M is the group SO(3) of rotations of Euclidean threespace E³. Riemannian cubics on a Lie group...

  • Dynamical structure of irregular constrained systems. Mi&sbreve;kovic, Olivera; Zanelli, Jorqe // Journal of Mathematical Physics;Sep2003, Vol. 44 Issue 9, p3876 

    Hamiltonian systems with functionally dependent constraints (irregular systems), for which the standard Dirac procedure is not directly applicable, are discussed. They are classified according to their behavior in the vicinity of the constraint surface into two fundamental types. If the...

  • Semiclassical coherent-state propagator for many spins. Braun, Carol; Garg, Anupam // Journal of Mathematical Physics;Oct2007, Vol. 48 Issue 10, p102104 

    We obtain the semiclassical coherent-state propagator for a many-spin system with an arbitrary Hamiltonian.

  • Model-Assisted Probability of Detection Validation for Immersion Ultrasonic Application. Smith, Kevin; Thompson, Bruce; Meeker, Bill; Gray, Tim; Brasche, Lisa // AIP Conference Proceedings;2007, Vol. 894 Issue 1, p1816 

    Model assisted probability of detection (MAPOD) is a method of calculating probability of detection versus flaws size curves which utilize physics-based models to reduce the time, cost, and complexity of POD studies with respect to those conducted by purely empirical approaches. An approach to...

  • Curves over every global field violating the local-global principle. Poonen, B. // Journal of Mathematical Sciences;Dec2010, Vol. 171 Issue 6, p782 

    There is an algorithm that takes as input a global field k and produces a curve over k violating the local-global principle. Also, given a global field k and a nonnegative integer n, one can effectively construct a curve X over k such that # X( k) = n. Bibliography: 26 titles.

  • On the Mordell-Weil Groups of Jacobians of Hyperelliptic Curves over Certain Elementary Abelian 2-extensions. Hyunsuk Moon // Kyungpook Mathematical Journal;Sep2009, Vol. 49 Issue 3, p419 

    Let J be the Jacobian variety of a hyperelliptic curve over Q. Let M be the field generated by all square roots of rational integers over a finite number field K. Then we prove that the Mordell-Weil group J(M) is the direct sum of a finite torsion group and a free Z-module of infinite rank. In...

  • The projective bundle theorem for Ij -cohomology. Fasel, Jean // Journal of K -- Theory;Apr2013, Vol. 11 Issue 2, p413 

    We compute the total Ij -cohomology of a projective bundle over a smooth scheme.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics